# SDR 2008UALA01768

- Difficulty date: March 29, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N431UA
- Make and model: Airbus A320-232
- Aircraft serial: 571
- Aircraft time: 42,486 hours, 14,997 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF100511
- Condition: Faulty
- Location: Captain'S
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S O2 MASK RED PRESS TO TEST BUTTON MISSING SMALL PIECE OF BUTTON.  MASK IS FULLY FUNCTIONAL.  REPLACED CAPT O2 MASK ASSY, OPS CHECKED OK.
